I had a flu shot, I’m not sure if the flu shot made me sicker?

Last Tuesday I went to the doctors with uti symptoms. It hurt very bad to pee and there was blood in my urine. They prescribed me the antibiotics but after 4 days I was still in pain. Today I went back and they prescribed another antibiotic. As well as a medication to prevent a yeast infection. Before I left they also decided to give me a flu shot. At first, I was okay. I was drinking tons of water and so it still hurt, but not as much as before. I noticed sores on my labia as well as my anus stinging. Every time I walk or sit it stings. I went to work and after a few hours, I got a fever, chills, and a bad headache. I know this is a lot but basically, I’m wondering if I should go back to the hospital. I’m not sure if the flu shot made me sicker? Or if the painful bumps have any relation to the uti? Also I do have bad back pain. Thanks for any help.

Age:20
Female
Medications: Sulfamethoxazole, cephalexin, fluconazole, probiotics



Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Hi,
In my opinion you need to get a urine culture to get a suitable antibiotic ,
This could be a complicated resisting infection
The fever after the flu shot can be normal reaction to the shot as it can cause mild flu symptoms after..
However , you should get examined by a new urine culture..
Do you have any history of recent sexual activity with unusual partner?

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
The flu shot caused all your symptoms ,
You need antibiotics based on urine culture , also you may need to do a kidney ultrasound depending on urine analysis report weather calcium oxalates were found or not, did you do any tests for STD ?
Good Luck

Dr.Honey
Member
Dr.Honey

Hi.
Your symptoms are probably due to flu shot and fever is a common reaction..
However backache is commonly observed in kidney Infection or stone formation..
So an ultrasound and urine culture can help in diagnosis further..
You can take Acetaminophen to reduce fever..

Hope this helps..

wpDiscuz